If you need an accessible version of this item please contact JSTOR User Support

Homology of Azumaya Algebras

G. Cortiñas and C. Weibel
Proceedings of the American Mathematical Society
Vol. 121, No. 1 (May, 1994), pp. 53-55
DOI: 10.2307/2160364
Stable URL: http://www.jstor.org/stable/2160364
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Homology of Azumaya Algebras
Preview not available

Abstract

If R is a commutative k-algebra, any Azumaya R-algebra has the same Hochschild homology as R does.

Page Thumbnails

  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55